Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 14 of 22 found articles
 
 
  Reduced Clique Graphs: A Correction to “Chordal Graphs and Their Clique Graphs”
 
 
Title: Reduced Clique Graphs: A Correction to “Chordal Graphs and Their Clique Graphs”
Author: Mayhew, Dillon
Probert, Andrew
Appeared in: Graphs and combinatorics
Paging: Volume 40 () nr. 3 pages xx
Year: 2024-04-24
Contents:
Publisher: Springer Japan, Tokyo
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 14 of 22 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands